MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; DRAPE,ROBOTIC,W/LEGGING,W/POUCH,5/CS

MEDLINE INDUSTRIES, LP MEDLINE; DRAPE,ROBOTIC,W/LEGGING,W/POUCH,5/CS
Catalog Number DYNJP9108
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer reported, "i was just pulled into an or and informed that our robotic drapes that have replaced the gynological drapes are splitting open during cases." it has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Customer reported, "i was just pulled into an or and informed that our robotic drapes that have replaced the gynological drapes are splitting open during cases.".
 
Additional Manufacturer Narrative
Updated h6: type of investigation, investigation findings, and investigation conclusions.

Brand Name
MEDLINE
Common Device Name
DRAPE,ROBOTIC,W/LEGGING,W/POUCH,5/CS
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
brooke jantzen
three lakes drive
northfield, IL 60093-2753
MDR Report Key24989111
Report Number1417592-2026-00589
Device Sequence Number21455307
Product Code PUI
UDI-Device Identifier10080196152575
UDI-Public10080196152575
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNJP9108
Device Lot Number45025100176
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2026
Supplement Date Received by Manufacturer04/21/2026
Initial Report FDA Received Date04/24/2026
Supplement Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown